# SDR CALA0300240

- Difficulty date: May 11, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- Aircraft time: 53,985 hours, 28,464 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN THE AFT CARGO DOOR INNER SKIN. THE SKIN WAS REPAIRED IAW ECRA 5232-01027.
